I see that this is your 4th post since December and 3rd since MArch. We request that clients ask no more than two questions in any six month period in order to permit others to have time to ask their questions in the limted space we have. I will reply breifly to this question but follow-ups will be limited and then I request that you not ask another question until October 2014.
The exposures you describer have no appreciable risk for HIV. Most commercial sex workers do not have HIV or other STIs and even most unprotected exposures do not lead to infection. Condoms make low risk sex, into no risk sex. If your condom was worn throughout your encounter you do not need to worry about HIV or other STI.
Further the symptoms you describe are not worrisome for HIV. For them to begin three days after an exposure is too soon for HIV symptoms to occur and the sorts of symptoms you describe are not typical for recntly acquired HIV either. Mouth sores, the pains you mention and increased saliva are not symptoms of HIV.
Your CBC is not markedly abnormal and is not worrisome, not for HIV or any other serious illness.
As for your specific questions:
Does this seem likely?
No, for all of the reasons I mentioned above.
What are main symptoms of Ars?
The ARS is a severe flu-like illness with high fevers, sore throat, severe muscle and joint aches, and sometimes a rash or diarrhea. Isolated diaarrheaa or mouth sores do not suggest ARS.
Should I get tested?
The is no medical reason for testing although testing is a personal decision.
I hope these comments are helpful. Your symptoms are not suggestive of HIV. EWH
To be more specific regarding the blood test the count was:
lymphocytes 1,2 (limit of lower range)
Monocytes 0,8 (above range)
Dr Hook, thank you for your answer. I just checked my account and the last question I had posted was in july 2013, almost a year ago. I have not posted anything in 2014.
Can the dizziness be caused by ARS? or any std? I ve feeling dizzy for almost a month now...
How does Ars affect wbc? could my abnoral wbc be due to it?
When ars symptoms occur are they simultaneous? O do they happen sequentially? How long do they last?
could my symptoms be due to mono or herpes?
Dr, I forgot to mention that the exams also show yeast and mucus in my stool. Additionally, right now besides diarrhea my hands feel kind of numb, and my ears hurt, as if I was congested.
does this change your initial response in any way?
Thanks for the clarification on your last post- my error and I apologize.
Dizzyness does not occur as part of the ARS and the ARS symptoms do tend to all occur at once. Further ARS symptoms rarely lat more than a week or 10 days.
The effects of the ARS on the WBC are unpredictable. Your WBC is not all that abnormal and is not a matter of concern, nor it it a clue to wha tis going on for you.
Yeast and mucus in your stool suggest that you may have a gatrointestinal illness, not HIV. Nothing you report makes me think you have the ARS or HIV. EWH
Dr Hook; thank you fo your answer. This is my last comment: when I search for ars or acute hiv, most sites, incluidng wikipedia, which I understand is written by doctors, state that ars causes muscle pain, fever, diarrhea, sore throat, mouth ulcers, neurological symptoms etc. Ive had muscle pain, diarrhea, I dont know if fever since Ive taking pain killers, mouth ulcers, diarrhea and maybe polyneuropathy (hand numbness). In wikipedia it also says that hiv initially targets cells in the gastrointestinal area since lymphocytes are more abundant there.
So basically I feel as if my symptoms match most of ARS but you tell me they don't. Can you please explain the discrepancy?
You are being argumentative. You asked for my opinion, which is based on over 30 years of experience and directing research on this topic, and you got it. If you look on the internet you can find almost anything said. Wikipedia is a list put together to inform the general population. It does nto consider the specific details in your post as I did. If you wish to believe that and that you have the ARS, that is up to you and is your problem. I am confident you do not. EWH
Did not mean to be obstinate, just to clarify. I value your opinion and think this forum is a great service.